I've been using the regimen for nearly 5 months but have only used AHA occasionally in this time. Whenever I use it often (especially if in consecutive days) I find that it makes my skin quite dry and flaky - and flakes / dryness is normally under control for me unless I used more BP than normal.
It's only like this around my nose and mouth but it's a really uncomfortable dry feeling and makes my lips feel really dry too (not flaky or anything just dry / uncomfortable - and I'm not putting AHA there). I'm also still breaking out on the regimen anyway, but I think AHA might cause me to break out a little too. Not sure yet though - but could this be possible? Do some people breakout from AHA?
Is there an adjustment period with AHA? should I just push through this dry / flaky / uncomfortable / tight / leathery feeling that it seems to cause me and hope my skin adjusts and feels normal while using AHA after awhile?